# SDR 2002F01002

- Difficulty date: August 23, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN 7 RT SLAT OUTBD END LOWER SIDE.  REPAIRED AREA IAW SRM 57-51-00.  WING STATION, FROM OWS 464.5 TO OWS 464.5
